MAUDE Adverse Event Report: GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRED

GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRED
Model Number TFL-AFSW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tfl laser footswitch- wired had a bent male fitting.The issue occurred during an unknown procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
TFL LASER FOOTSWITCH- WIRED
Common Device Name
TFL LASER FOOTSWITCH- WIRED
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24845112
Report Number3011050570-2026-00366
Device Sequence Number5624369
Product Code GEX
UDI-Device Identifier00821925044258
UDI-Public00821925044258
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-AFSW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown